# SDR VNAA0303027

- Difficulty date: March 24, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 20,222 hours, 17,794 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE EMERGENCY FLOOR LIGHTS AT ROWS 4-6 WERE INOPERTIVE.  MAINTENANCE RESECURED LIGHT STRIP CONNECTION AND PERFORMED OPERATIONAL CHECK IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00 AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
